# SDR R61A201403120360

- Difficulty date: March 12, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 9,743 hours, 9,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85713037953
- Condition: Corroded
- Location: Rt Wing
- Part time: 9,743 hours, 9,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON FUEL ACCESS PANEL 622BT.  MAINTENANCE R & R ACCESS PANEL IAW AMM 57-11-01-400-801.
